Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 1470582, 13 pages
https://doi.org/10.1155/2017/1470582
Research Article

About Fixed Points in CAT(0) Spaces under a Combined Structure of Two Self-Mappings

Institute of Research and Development of Processes, University of the Basque Country, Campus of Leioa 48940, Bizkaia, Spain

Correspondence should be addressed to Manuel De la Sen; sue.uhe@nesaled.leunam

Received 24 January 2017; Revised 28 April 2017; Accepted 8 June 2017; Published 19 July 2017

Academic Editor: Willi Freeden

Copyright © 2017 Manuel De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates some fixed point-related questions including the sequence boundedness and convergence properties of mappings defined in spaces, which are parameterized by a scalar , where :   are nonexpansive Lipschitz-continuous mappings and is a metric space which is a space.